Alert archive / Missouri / Wind Advisories in 2022
Wind Advisory 6, NWS Springfield, MO
NWS Springfield, MO issued this wind advisory at Apr 22, 2022, 3:05 PM CDT for Bourbon County, Cherokee County, Crawford County, Kansas; 26 counties in Missouri. It took effect at Apr 23, 2022, 8:55 AM CDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Apr 22, 2022, 3:05 PM CDT (20:05 UTC)
- In effect from
- Apr 23, 2022, 8:55 AM CDT
- Expired
- Apr 23, 2022, 7:00 PM CDT
- In force
- 10 hr
- Issued by
- NWS Springfield, MO
All 29 counties
Bourbon County, KS, Cherokee County, KS, Crawford County, KS, Barry County, MO, Barton County, MO, Benton County, MO, Camden County, MO, Cedar County, MO, Christian County, MO, Dade County, MO, Dallas County, MO, Greene County, MO, Hickory County, MO, Jasper County, MO, Laclede County, MO, Lawrence County, MO, Maries County, MO, McDonald County, MO, Miller County, MO, Morgan County, MO, Newton County, MO, Phelps County, MO, Polk County, MO, Pulaski County, MO, St. Clair County, MO, Stone County, MO, Vernon County, MO, Webster County, MO, Wright County, MO
The radar
The Springfield radar (KSGF), 35 km from the middle of the area, began a volume at 20:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 8.1 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 619 J/kg
- Mixed-layer CIN
- -190 J/kg
- Mixed-layer LCL
- 734 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 186 m²/s²
- 0-3 km storm-relative helicity
- 204 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted.
653 WWUS73 KSGF 222005 NPWSGF URGENT - WEATHER MESSAGE National Weather Service Springfield MO 305 PM CDT Fri Apr 22 2022 KSZ073-097-101-MOZ066-077-088-230415- /O.NEW.KSGF.WI.Y.0006.220423T1500Z-220424T0000Z/ /O.CON.KSGF.WI.Y.0005.000000T0000Z-220423T0000Z/ Bourbon-Crawford-Cherokee-Vernon-Barton-Jasper- Including the cities of Fort Scott, Pawnee Station, Chicopee, Lone Oak, Pittsburg, Baxter Springs, Lowell, Riverton, Columbus, Neutral, Sherwin, Stippville, Nevada, Kenoma, Lamar, Joplin, and Carthage 305 PM CDT Fri Apr 22 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...WIND ADVISORY IN EFFECT FROM 10 AM TO 7 PM CDT SATURDAY... * WHAT...South winds 20 to 25 mph with gusts up to 45 mph expected. * WHERE...Portions of southeast Kansas and southwest and west central Missouri. * WHEN...This afternoon until 7 PM and Saturday 10 AM to 7 PM. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 30 mph or greater with gusts to 45 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ MOZ055-067-068-078-079-089-093-101-230415- /O.NEW.KSGF.WI.Y.0006.220423T1500Z-220424T0000Z/ Benton-St. Clair-Hickory-Cedar-Polk-Dade-Newton-McDonald- Including the cities of Warsaw, Whitakerville, Cole Camp, Crockerville, Mora, Edmonson, Lincoln, Tiffin, Appleton City, Johnson City, Weaubleau, Hermitage, Pittsburg, Quincy, Wheatland, Cross Timbers, Cedar Springs, El Dorado Springs, Filley, Arnica, Caplinger Mills, Stockton, Bolivar, Greenfield, Lockwood, Meinert, Neosho, Anderson, Noel, Goodman, South West City, Pineville, and Rocky Comfort 305 PM CDT Fri Apr 22 2022 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 7 PM CDT SATURDAY... * WHAT...South winds 20 to 25 mph with gusts up to 45 mph expected. * WHERE...Portions of southwest and central Missouri west of a line from Warsaw to Stockton to Pineville. * WHEN...Saturday 10 AM to 7 PM. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 30 mph or greater with gusts to 45 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$
4 follow-up statements
923 WWUS73 KSGF 222353 NPWSGF URGENT - WEATHER MESSAGE National Weather Service Springfield MO 653 PM CDT Fri Apr 22 2022 KSZ073-097-101-MOZ066-077-088-231200- /O.EXP.KSGF.WI.Y.0005.000000T0000Z-220423T0000Z/ /O.CON.KSGF.WI.Y.0006.220423T1500Z-220424T0000Z/ Bourbon-Crawford-Cherokee-Vernon-Barton-Jasper- Including the cities of Fort Scott, Pawnee Station, Chicopee, Lone Oak, Pittsburg, Baxter Springs, Lowell, Riverton, Columbus, Neutral, Sherwin, Stippville, Nevada, Kenoma, Lamar, Joplin, and Carthage 653 PM CDT Fri Apr 22 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 7 PM CDT SATURDAY... ...WIND ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING... * WHAT...South winds 25 to 35 mph with gusts up to 50 mph expected to develop by late morning Saturday. * WHERE...Portions of southeast Kansas and southwest and west central Missouri. * WHEN...This afternoon until 7 PM and Saturday 10 AM to 7 PM. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ MOZ055-067-068-078-079-089-093-101-231200- /O.CON.KSGF.WI.Y.0006.220423T1500Z-220424T0000Z/ Benton-St. Clair-Hickory-Cedar-Polk-Dade-Newton-McDonald- Including the cities of Warsaw, Whitakerville, Cole Camp, Crockerville, Mora, Edmonson, Lincoln, Tiffin, Appleton City, Johnson City, Weaubleau, Hermitage, Pittsburg, Quincy, Wheatland, Cross Timbers, Cedar Springs, El Dorado Springs, Filley, Arnica, Caplinger Mills, Stockton, Bolivar, Greenfield, Lockwood, Meinert, Neosho, Anderson, Noel, Goodman, South West City, Pineville, and Rocky Comfort 653 PM CDT Fri Apr 22 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 7 PM CDT SATURDAY... * WHAT...South winds 20 to 25 mph with gusts up to 45 mph expected. * WHERE...Portions of southwest and central Missouri west of a line from Warsaw to Stockton to Pineville. * WHEN...Saturday 10 AM to 7 PM. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Raberding
488 WWUS73 KSGF 230748 NPWSGF URGENT - WEATHER MESSAGE National Weather Service Springfield MO 248 AM CDT Sat Apr 23 2022 KSZ073-097-101-MOZ055-066>068-077>079-088-089-093-101-240000- /O.CON.KSGF.WI.Y.0006.220423T1500Z-220424T0000Z/ Bourbon-Crawford-Cherokee-Benton-Vernon-St. Clair-Hickory-Barton- Cedar-Polk-Jasper-Dade-Newton-McDonald- Including the cities of Fort Scott, Pawnee Station, Chicopee, Lone Oak, Pittsburg, Baxter Springs, Lowell, Riverton, Columbus, Neutral, Sherwin, Stippville, Warsaw, Whitakerville, Cole Camp, Crockerville, Mora, Edmonson, Lincoln, Nevada, Tiffin, Appleton City, Johnson City, Weaubleau, Hermitage, Quincy, Wheatland, Cross Timbers, Kenoma, Lamar, Cedar Springs, El Dorado Springs, Filley, Arnica, Caplinger Mills, Stockton, Bolivar, Joplin, Carthage, Greenfield, Lockwood, Meinert, Neosho, Anderson, Noel, Goodman, South West City, Pineville, and Rocky Comfort 248 AM CDT Sat Apr 23 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING... * WHAT...South winds 20 to 25 mph with gusts of 40 to 50 mph possible. * WHERE...Portions of southwest and central Missouri west of a line from Warsaw to Stockton to Pineville. * WHEN...Saturday 10 AM to 7 PM. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
793 WWUS73 KSGF 231355 AAA NPWSGF URGENT - WEATHER MESSAGE...UPDATED National Weather Service Springfield MO 855 AM CDT Sat Apr 23 2022 MOZ056>058-069>071-080-081-090>092-094-095-102-103-240000- /O.EXB.KSGF.WI.Y.0006.220423T1355Z-220424T0000Z/ Morgan-Miller-Maries-Camden-Pulaski-Phelps-Dallas-Laclede-Greene- Webster-Wright-Lawrence-Christian-Barry-Stone- Including the cities of Versailles, Rocky Mount, Stover, Laurie, Aurora Springs, Eldon, Lake Ozark, Vichy, Osage Beach, Camdenton, Decaturville, Roach, Village of Four Seasons, Fort Leonard Wood, Laquey, Waynesville, Northwye, Rolla, Buffalo, Charity, Foose, March, Plad, Windyville, Olive, Lynchburg, Lebanon, Springfield, Marshfield, Northview, Seymour, Rogersville, Dawson, Graff, Mountain Grove, Duncan, Mansfield, Aurora, Mount Vernon, Marionville, Nixa, Christian Center, Ozark, Selmore, Monett, Madry, Cassville, Kimberling City, Crane, Elsey, Indian Point, and Silver Dollar City 855 AM CDT Sat Apr 23 2022 ...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...South winds 20 to 25 mph with gusts of 45 mph. * WHERE...Portions of central, east central and southwest Missouri. * WHEN...Until 7 PM CDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ KSZ073-097-101-MOZ055-066>068-077>079-088-089-093-101-240000- /O.EXT.KSGF.WI.Y.0006.220423T1355Z-220424T0000Z/ Bourbon-Crawford-Cherokee-Benton-Vernon-St. Clair-Hickory-Barton- Cedar-Polk-Jasper-Dade-Newton-McDonald- Including the cities of Fort Scott, Pawnee Station, Chicopee, Lone Oak, Pittsburg, Baxter Springs, Lowell, Riverton, Columbus, Neutral, Sherwin, Stippville, Warsaw, Whitakerville, Cole Camp, Crockerville, Mora, Edmonson, Lincoln, Nevada, Tiffin, Appleton City, Johnson City, Weaubleau, Hermitage, Quincy, Wheatland, Cross Timbers, Kenoma, Lamar, Cedar Springs, El Dorado Springs, Filley, Arnica, Caplinger Mills, Stockton, Bolivar, Joplin, Carthage, Greenfield, Lockwood, Meinert, Neosho, Anderson, Noel, Goodman, South West City, Pineville, and Rocky Comfort 855 AM CDT Sat Apr 23 2022 ...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...South winds 20 to 30 mph with gusts up to 50 mph. * WHERE...Portions of southeast Kansas and central, southwest and west central Missouri. * WHEN...Until 7 PM CDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
352 WWUS73 KSGF 232354 NPWSGF URGENT - WEATHER MESSAGE National Weather Service Springfield MO 654 PM CDT Sat Apr 23 2022 KSZ073-097-101-MOZ055>058-066>071-077>081-088>095-101>103-240100- /O.EXP.KSGF.WI.Y.0006.000000T0000Z-220424T0000Z/ Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Jasper-Dade-Greene-Webster-Wright-Newton-Lawrence- Christian-McDonald-Barry-Stone- Including the cities of Fort Scott, Pawnee Station, Chicopee, Lone Oak, Pittsburg, Baxter Springs, Lowell, Riverton, Columbus, Neutral, Sherwin, Stippville, Warsaw, Whitakerville, Cole Camp, Crockerville, Mora, Edmonson, Lincoln, Versailles, Rocky Mount, Stover, Laurie, Aurora Springs, Eldon, Lake Ozark, Vichy, Nevada, Tiffin, Appleton City, Johnson City, Weaubleau, Hermitage, Quincy, Wheatland, Cross Timbers, Osage Beach, Camdenton, Decaturville, Roach, Village of Four Seasons, Fort Leonard Wood, Laquey, Waynesville, Northwye, Rolla, Kenoma, Lamar, Cedar Springs, El Dorado Springs, Filley, Arnica, Caplinger Mills, Stockton, Bolivar, Buffalo, Charity, Foose, March, Plad, Windyville, Olive, Lynchburg, Lebanon, Joplin, Carthage, Greenfield, Lockwood, Meinert, Springfield, Marshfield, Northview, Seymour, Rogersville, Dawson, Graff, Mountain Grove, Duncan, Mansfield, Neosho, Aurora, Mount Vernon, Marionville, Nixa, Christian Center, Ozark, Selmore, Anderson, Noel, Goodman, South West City, Pineville, Rocky Comfort, Monett, Madry, Cassville, Kimberling City, Crane, Elsey, Indian Point, and Silver Dollar City 654 PM CDT Sat Apr 23 2022 ...WIND ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING... Winds will remain gusty overnight, but will remain below advisory criteria. $$ Raberding
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this wind advisory went out at Apr 22, 12:43 PM CDT, 2 hours 22 minutes earlier.
Area forecast discussion, Apr 22, 12:43 PM CDT, 2 hours 22 minutes before
Area Forecast Discussion National Weather Service Springfield MO 1243 PM CDT Fri Apr 22 2022 Key Messages: 1. Windy conditions today and Saturday. Possibly advisory criteria winds on Saturday in the west. 2. Warm temperatures today and Saturday. 3. Potential for heavy rain and strong/severe thunderstorms Saturday night into Sunday night. Excessive rain potential as well. 4. Cooler and drier air moves into the area behind the front on Monday. .UPDATE... Issued at 1232 PM CDT Fri Apr 22 2022 Winds are expected to reach advisory criteria near the MO/KS border this afternoon as the pressure gradient continues to tighten. So have posted a wind advisory for all of our southeast Kansas Counties as well as Jasper/Barton/Vernon counties in southwest MO. && .SHORT TERM...(Today and tonight) Issued at 244 AM CDT Fri Apr 22 2022 Conditions were mild and humid across the area early this morning with temperatures still in the mid 60s across the area and dew points in the low to mid 60s. Convection has shifted well to the north into northern MO/Nebraska/Iowa tonight. Looks like the surface front has shifted north of the CWA into central MO where dewpoints were in the lower to middle 50s on the northern side of the front. Low level jet in the plains was feeding into the convection north of our CWA. Upper level trough will shift east into the Rockies during the day today with upper level jet streak of 130+ kts at the base of the trough over the southern Rockies. Strong south-southwesterly winds of 35 to 45 kts at 850 mb will continue during the day today ahead of the low in the Rockies with a tightening pressure gradient at the surface extending eastward into our CWA. Winds today will be gusty in the 35 to 40 mph range in the western CWA, but look like they will stay just shy of wind advisory criteria at this time. Convection should remain north of the area with the front acting as the main forcing mechanism for convection. Highs should reach the low to mid 80s today. Have gone with a mix of the NBM deterministic values and 50% nbm percentile for highs today with the deterministic on the lower end of the fairly tight box and whisker plot for todays highs. This bumps up highs a degree or two from the deterministic values. For tonight, low level jet in the plains really begins to increase with 60 to 70+ kts at 850mb. Dry line should be a focus for new convection out in the high plains initially and then move into the central portion of KS before diminishing closer to morning. Convection will be aided by the exit region of an upper level jet shifting into the high plains tonight. It will be another mild night across the area with lows in the low to mid 60s once again. .LONG TERM...(Saturday through Thursday) Issued at 244 AM CDT Fri Apr 22 2022 On Saturday, the low will move into the Dakotas, with the surface front extending southwestward out of the low into Kansas. Gusty surface winds are once again expected, with good signals for a potential wind advisory in the western CWA during the day. Any remaining convection from the night before does not look very impressive during the morning with maybe a few showers remaining in the far western CWA. We could start to see new convection developing in the west late in the day and this will transition eastward into the CWA Saturday night. With a southwest flow aloft and additional jet energy to the southwest and a secondary trough, the front will be slow to move through the area and we'll see continued chances for convection from Saturday night into Monday morning. Not overly impressed with the instability over the area with this system, so the main risk will likely be with the chance for excessive rainfall. While our most recent event on Thursday was more scattered, some areas received very heavy rain amounts and can't take any additional heavy rain before flooding. With a prolonged event, where we will see widespread 1 to 2 inches of rain, we will probably have some areas which may experience excessive rain and flooding. Future shifts may need to contemplate a flood watch if this signal continues. Highs on Saturday prior to the rainfall will again get into the upper 70s to low 80s across the area, but the highs on Sunday will be held back by the cloud cover and rainfall in the 60s to mid 70s in the far southeast CWA. Behind the front on Monday, cooler and drier air will work into the area with highs generally in the 60s both Monday and Tuesday. Will start to see gradual warming for the middle to later part of the next work week with the next system developing in the plains and bringing the next chance for convection late in the week. && .AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon) Issued at 1232 PM CDT Fri Apr 22 2022 The main concerns over the next 24 hours for our southwest MO TAF sites will be with gusty south winds through the afternoon and low level wind shear tonight as the boundary layer decouples after sunset. A storm system deepening over the central high plains will keep a strong pressure gradient over the region. Minimal cloud cover will allow a thermal inversion to develop by around 2-3Z while the low level jet accelerates to around 45 knots. Expect winds to mix down to the surface around 15Z Saturday with another windy day on tap. && .SGF WATCHES/WARNINGS/ADVISORIES... MO...Wind Advisory until 7 PM CDT this evening for MOZ066-077-088. KS...Wind Advisory until 7 PM CDT this evening for KSZ073-097-101. && UPDATE...Terry SHORT TERM...Lindenberg LONG TERM...Lindenberg AVIATION...Terry
Hazardous weather outlook, Apr 22, 12:32 PM CDT, 2 hours 33 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 1232 PM CDT Fri Apr 22 2022 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-231745- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 1232 PM CDT Fri Apr 22 2022 ...Windy Conditions This Afternoon... This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...Today and Tonight. Weather hazards expected... Limited lightning risk. Limited non thunderstorm wind risk. DISCUSSION... Gusty winds are expected across the area today with some wind gusts over western Missouri and southeast Kansas in the 30 to 45 mph range. A few storms may affect southeast Kansas late tonight. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Windy conditions are expected on Saturday with some gusts over western Missouri and southeast Kansas in the 35 to 45 mph range. Widespread showers and thunderstorms will begin to move into the area late Saturday and will continue through Monday morning. Some marginally strong to severe storms will be possible, but the main risk will be with the potential of excessive rainfall and flooding, mainly on Sunday and early Monday along and south of Interstate 44. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. && More detailed information can be accessed at: http://www.weather.gov/sgf/dsspacket This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Terry
In the hours before
Local storm report, Apr 22, 9:50 AM CDT, 5 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
950 AM CDT FRI APR 22 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0446 AM HAIL FAIR PLAY 37.63N 93.57W
04/22/2022 E4.00 INCH POLK MO EMERGENCY MNGR
PUBLIC REPORT RELAYED VIA EMERGENCY
MANAGEMENT OF SOFTBALL SIZE HAIL IN FAIR
PLAY. TIME ESTIMATED FROM RADAR.
&&
CKRLocal storm report, Apr 22, 10:17 AM CDT, 4 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1017 AM CDT FRI APR 22 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0618 PM FLASH FLOOD 3 WNW BEARCREEK 37.67N 93.70W
04/21/2022 CEDAR MO NWS EMPLOYEE
DELAYED REPORT. OFF-DUTY NWS EMPOLYEE
REPORTED A WASHED-OUT ROAD DUE TO FLASH
FLOODING SOUTH OF THE INTERSECTION OF SHADY
LANE AND HIGHWAY 32.
&&
CKRLocal storm report, Apr 22, 10:25 AM CDT, 4 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1025 AM CDT FRI APR 22 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0446 PM HAIL FAIR PLAY 37.63N 93.57W
04/21/2022 E4.00 INCH POLK MO EMERGENCY MNGR
CORRECTS THE TIME OF PREVIOUS HAIL REPORT
FROM FAIR PLAY. PUBLIC REPORT RELAYED VIA
EMERGENCY MANAGEMENT OF SOFTBALL SIZE HAIL
IN FAIR PLAY. TIME ESTIMATED FROM RADAR.
&&
CKRLocal storm report, Apr 22, 10:39 AM CDT, 4 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1039 AM CDT FRI APR 22 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HAIL DEERFIELD 37.84N 94.51W
04/21/2022 E1.00 INCH VERNON MO PUBLIC
PICTURE VIA SOCIAL MEDIA OF QUARTER SIZE
HAIL IN DEERFIELD. TIME ESTIMATED FROM
RADAR.
&&
CKRLocal storm report, Apr 22, 11:03 AM CDT, 4 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1103 AM CDT FRI APR 22 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0344 PM HAIL 2 S NEVADA 37.81N 94.36W
04/21/2022 E1.00 INCH VERNON MO PUBLIC
REPORT VIA SOCIAL MEDIA OF QUARTER SIZE HAIL
2 MILES SOUTH OF NEVADA NEAR HIGHWAY BB.
TIME ESTIMATED FROM RADAR.
&&
CKRLocal storm report, Apr 22, 11:59 AM CDT, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1159 AM CDT FRI APR 22 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0433 PM TSTM WND DMG 1 S MASTERS 37.60N 93.66W
04/21/2022 CEDAR MO PUBLIC
DELAYED REPORT. VIDEO OF THUNDERSTORM
STRAIGHT LINE WIND DAMAGE TO THREE
OUTBUILDINGS EAST OF HIGHWAY RA. TWO OF THE
OUTBUILDINGS HAD PARTIAL LOSS OF ROOF
PANELING. THE THIRD OUTBUILDING HAD ITS ROOF
COMPLETELY REMOVED AND COMPLETE COLLAPSE OF
3 OF THE 4 EXTERIOR WALLS.
&&
CKRThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 12:22 PM CDT | Wind Advisory | SGF | Bourbon, Cherokee, Crawford | 7 hr |
| Apr 21, 7:22 PM CDT | Special Weather Statement | SGF | Pulaski | 23 min |
| Apr 21, 7:44 PM CDT | Special Weather Statement | SGF | Pulaski | 31 min |
| Apr 22, 8:58 AM CDT | River Flood Warning | SGF | Cedar | 7 hr |
Nearby
Wind Advisories in Missouri, 2022Wind Advisories in Kansas, 2022Every wind advisory in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.